# SDR REXA2013060301052

- Difficulty date: June 3, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 26,826 hours, 23,693 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE CAME ON ABOVE 20,000 FT, IN CLIMB AT 1046-1047Z.  FDR EVENT. SYNOPTIC SHOWED LT FUSELAGE DUCT RED.  EVENTUALY COOLED AND WENT OUT AFTER WING & LR 14TH CLOSED.  R & R LT FUSELAGE BLEED AIR DUCT SENSING ELEMENT IAW AMM 36-21-04.  OPS TEST GOOD.
